Aa
A
A
Close
4449049 tn?1354743999
concerned about muscle twitches/spam
Hi have been having muscle twitches for 3 months now and am so worried I don't know what causes this but I'm so worried..I avent go to the doctor for it.because am scared that they may say its desease or anything...can you give me some advice what you think causing this muscle.twitching thank you...
Cancel
3 Answers
Page 1 of 1
Avatar universal
There are any number of things that can cause twitchy muscles, and you don't give a lot of detail (like which muscles are twitchy).  Stress can be a big cause, though.  My mom's had an eye twitch for I think a year now because she's been stressed out.  Try getting more rest and taking care of your body.  It certainly won't hurt you, even if it doesn't stop the twitching.  Low potassium is linked with muscle cramps, so I guess you could try eating more bananas (don't go overboard on supplements, since you can poison yourself with them, but extra fruit is hard to hurt yourself with).  

The not wanting to find out about a disease thing is common, but ask yourself this: If I do have a disease, do I really want to keep worrying about it and suffer the consequences rather than finding out that I definitely have something and treating it?  If you do have a disease, you can work on fixing it, but if you don't find out, you'll just worry, and you'll suffer the ill effects of the disease anyway but you won't be getting rid of it any faster.  I doubt there's something seriously wrong with you, unless it's most of your body twitching all day, so do yourself a favor and get some peace of mind by asking someone who knows what they're talking about.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
4449049 tn?1354743999
OK I didn't say this in the question but its my whole body is having muscle twitching my harm, legs foot and back
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I agree with anonymouse, try eating bananas for possible low potassium. That could be caused from medication for high blood pressure. Don't stop taking any medication. But you should see a doctor or go to a clinic before you have more trouble.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources